# SDR 21200004

- Difficulty date: February 21, 2004
- Submitted: February 21, 2004
- Operation: General aviation
- Aircraft: N2084S
- Make and model: Cessna T210L
- Aircraft serial: 21061050
- Aircraft time: 3,800 hours
- Engine: Cont TSIO520*
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 55X
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT PORPOISES WHILE IN ALTITUDE HOLD MODE.  DISABLE ALTITUDE HOLD MODE.  MAINTENANCE CONFIRMS DEFECTIVE UNIT BY MANUFACTURER.  MANUFACTURER UNABLE TO SUPPLY REPLACEMENT PART.
